Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 201, NWS Houston/Galveston, TX

June 2, 2016Harris County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Jun 2, 2016, 7:26 PM CDT for Harris County, Texas. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 7:26 PM CDT (00:26 UTC)
Expired
Jun 3, 2016, 7:26 PM CDT
In force
24 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
Minor

County Harris County, TX

The radar

The Houston radar (KHGX), 18 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

849 
WGUS44 KHGX 030027
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
726 PM CDT THU JUN 2 2016

...The National Weather Service in Houston/Galveston has issued a flood warning 
for the following rivers...

  Near Genoa Red Bluff Road affecting the following counties in Texas...Harris


For the Harris County Bayous at Genoa Red Bluff Road, Minor flooding is 
occuring, with Minor flooding forecast.

The current weather is dominated by a slow moving upper level low pressure
system.

This weather system will produce rainfall amounts ranging from 2 to 5 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC201-031226-
/O.NEW.KHGX.FL.W.0201.160603T0026Z-000000T0000Z/
/MGBT2.1.ER.160603T0008Z.160603T0015Z.000000T0000Z.UU/
726 PM CDT THU JUN 2 2016

The National Weather Service in Houston/Galveston has issued a 

* Flood Warning for 
  The  Near Genoa Red Bluff Road.
* until further notice...or until the warning is canceled.
* At 0715 PM Thursday the stage was 15.1 feet.
* Flood stage is 15.0 feet.

&&
 
LAT...LON 2964 9512 2964 9511 2963 9510 2962 9511

$$
2 follow-up statements
915 
WGUS84 KHGX 030031
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
730 PM CDT THU JUN 2 2016


A river flood warning remains in effect for the Armand Bayou at Genoa Red Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC201-040030-
/O.CON.KHGX.FL.W.0201.000000T0000Z-000000T0000Z/
/MGBT2.1.ER.160603T0008Z.160603T0015Z.000000T0000Z.UU/
730 PM CDT THU JUN 2 2016

The Flood Warning continues for
  The  Armand Bayou at Genoa Red Bluff Road
* until further notice...or until the warning is canceled.
* At 0715 PM Thursday the stage was 15.1 feet.
* Minor flooding is occurring and  flooding is forecast.
* Flood stage is 15.0 feet.

&&
 
LAT...LON 2964 9512 2964 9511 2963 9510 2962 9511



&&


                                    Flood  Observed             Forecast 6 PM
Location                            Stage  Stage   Day Time     Fri    Sat   
Sun    Mon

Harris County Bayous
 Armand Bayou at Genoa Red Bluff      15    15.1   Thu 07 PM                    
         

$$
504 
WGUS84 KHGX 031623
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1123 AM CDT FRI JUN 3 2016


The river flood warning has been cancelled for the Cypress Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.

Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC201-339-031653-
/O.CAN.KHGX.FL.W.0192.000000T0000Z-160604T0017Z/
/WFDT2.3.ER.160602T0053Z.160602T0445Z.160603T0707Z.NO/
1123 AM CDT FRI JUN 3 2016

The Flood Warning is canceled for
  The Cypress Creek Near Westfield.
* At 1100 AM Friday...the stage was 79.0 feet.
* Fell below flood stage at 2:00 AM Friday.
* Minor flood stage is 82.9 feet.
* Forecast...The river is below banks and falling.

&&
                     Flood  Observed             Forecast 6 AM
Location             Stage  Stage   Day Time     Sat    Sun    Mon    Tue

Cypress Creek
  Westfield            83    79.0   Fri 11 AM     68.0   65.2   64.9   64.5

$$

TXC201-031653-
/O.CAN.KHGX.FL.W.0194.000000T0000Z-160603T1623Z/
/CPWT2.1.ER.160602T0106Z.160603T0258Z.160603T1333Z.UU/
1123 AM CDT FRI JUN 3 2016

The Flood Warning is canceled for
  The Cypress Creek At Cypresswood Drive.
* At 1036 AM Friday...the stage was 63.3 feet.
* Flood stage is 64.2 feet. 
* Forecast...the creek is below minor flood level and falling.


&&
                     Flood  Observed             Forecast 6 AM
Location             Stage  Stage   Day Time     Sat    Sun    Mon    Tue

Cypress Creek
  Cypresswood Dri      64    63.3   Fri 11 AM                              

$$

TXC201-031653-
/O.CAN.KHGX.FL.W.0201.000000T0000Z-160603T1623Z/
/MGBT2.1.ER.160603T0008Z.160603T0147Z.160603T0637Z.UU/
1123 AM CDT FRI JUN 3 2016

The Flood Warning is canceled for
  The  Near Genoa Red Bluff Road.
* At 1040 AM Friday...the stage was 12.7 feet.
* Flood stage is 15.0 feet.
* Forecast...the creek is below minor flood level and falling.


&&
                     Flood  Observed             Forecast 6 AM
Location             Stage  Stage   Day Time     Sat    Sun    Mon    Tue

Harris County Bayous
  Genoa Red Bluff      15    12.7   Fri 11 AM                              

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 6:24 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 2, 6:24 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
624 PM CDT THU JUN 2 2016

.AVIATION...
The upper low was nearing Hondo at 6 pm, and should continue
meandering slowly eastward. This will keep the terminal sites
under favorable airmass for shower and thunderstorm development
through the next 24 hours.

Most confident with the first 4 to 6 hours. Area of moisture
convergence will keep storms over KIAH, KHOU, and KSGR through at
least mid evening. Also expect KLBX, KGLS, and KCXO to have good
chances for thunderstorms.

Most areas will likely see another round of storms overnight
tonight and then Friday afternoon.

Expect IFR to MVFR conditions in the areas of storms through the
period.

40

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT THU JUN 2 2016/

DISCUSSION...
Flash flood watch extended through Saturday afternoon.

Upper low spinning away west of SAT with s/w reaching CRP to EWX
at 20z. Scattered showers and thunderstorms developing across the
area forming small lines and moving northeast with the mean
7-500mb flow. Belt of convergence seen in the observations from
near SAT to Eagle Lake to Houston to Groveton and this should be
active area through early evening. A second area will likely
develop close to the coast and over the Gulf waters as s/w tracks
across the area this evening. Will be keeping an eye on the upper
low track as it nears the area toward morning and may undergo a
warm core rain event...that would probably only impact the NW
counties.

The region remains in a very favorable area for showers and
thunderstorms with heavy rainfall Friday as upper low stalls and
begins to retrograde while filling. Low level flow backs slightly
and the region will probably see scattered to numerous showers and
thunderstorms Friday and late Friday night/Saturday morning.
Frontal boundary sagging south Saturday through the area will also
probably become a focus for showers and thunderstorms with
widespread coverage. Overall widespread 2 to 3 inches amount with
localized areas of 4 to 8 inches will be possible. If a warm core
event evolves then the rainfall totals will likely need to be
adjusted upwards. Still to early to pinpoint if that scenario will
develop over the area though.

Dry air spreads into the region from the north Sunday and rain
chances should taper off quickly from north to south and by Monday
afternoon will only carry 20 pops for the coast in deference to
the ECMWF. Monday through Wednesday may be relatively dry.

45

MARINE...
The thunderstorm complex that has been moving across the coastal
waters for much of the day has all but shifted east of the Upper
Texas coast this afternoon. However, additional showers and
thunderstorms are expected in the wake of this line this afternoon
and evening as a disturbance pushes northeast out of South Texas and
already seeing some development occurring along the Texas Coastal
Bend. With the main upper level storm system that is responsible for
this activity hanging up over Texas, periods of showers and
thunderstorms are expected through the remainder of the weekend as
additional disturbances approach the coastal waters. Locally higher
winds and waves will be possible in any thunderstorm activity, as
well as visibilities reduced to 1 NM or less. Improving conditions
are expected by the end of the weekend as a weak cold front
approaches into the coastal waters, with light offshore flow
persisting into the beginning of next week.

Huffman

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      68  80  67  80  67 /  80  80  70  70  40
Houston (IAH)              69  82  69  82  68 /  70  80  60  70  50
Galveston (GLS)            74  81  75  82  74 /  80  80  90  70  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday evening FOR THE FOLLOWING
     ZONES: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
     FOR THE FOLLOWING ZONES: Coastal waters from High Island to
     Freeport out 20 NM...Waters from High Island to Freeport
     from 20 to 60 NM.

&&

Discussion...43
Aviation/Marine...40
Hazardous weather outlook, Jun 2, 7:15 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
715 AM CDT THU JUN 2 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-031215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
715 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE COMING AROUND AN APPROACHING WESTERN
UPPER LOW...COUPLED WITH DEEP MOISTURE AND FAVORABLE UPPER LEVEL
WINDS...WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN WITHIN
PASSING THUNDERSTORMS. AREAWIDE RAINFALL TOTALS WILL AVERAGE
BETWEEN 1 AND 3 INCHES...BUT THERE WILL BE ISOLATED TOTALS THAT
EXCEED 5 TO 6 INCHES. HOURLY RAINFALL RATES OF 2 INCHES WILL
LIKELY CREATE...OR RE INTRODUCE...FLASH FLOODING. A SECONDARY
THREAT WILL BE STORM WINDS GREATER THAN 30 MPH IN GUST. WINDS OF
THIS MAGNITUDE MAY TOPPLE TREES PER THE ONGOING SATURATED NATURE
OF REGIONAL SOILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A UPPER LOW WILL MOVE OVER THE REGION FRIDAY AND THIS WILL CREATE
ENOUGH INSTABILITY WITHIN A DEEPLY MOIST ENVIRONMENT TO REGENERATE
PERIODS OF SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 1 TO 3
INCHES WILL BE POSSIBLE ONCE AGAIN...WITH LOCALIZED AMOUNTS OF
GREATER THAN 4 INCHES. FLOODING AND WINDS WILL AGAIN BE THE MAIN
THREAT THROUGH SATURDAY.

A POSSIBLE FRONTAL BOUNDARY SLOWLY SAGGING INTO THE AREA LATER THIS
WEEKEND MAY PROVIDE ADDITIONAL NEAR COASTAL FOCUS FOR CONTINUED DAILY
PRECIPITATION INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NEED TO BE AWARE OF SEVERE WEATHER OCCURRENCES...FROM HIGH
RAINFALL RATES LEADING TO FLOODING TO DAMAGING WIND AND POSSIBLY ISOLATED
TORNADOES TODAY THROUGH THE WEEKEND.

In the hours before

Special weather statement, Jun 2, 3:38 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
338 PM CDT THU JUN 2 2016

TXZ164-177>179-199-022130-
TRINITY TX-SAN JACINTO TX-WALKER TX-POLK TX-MONTGOMERY TX-
338 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN WALKER...SAN JACINTO...
NORTH CENTRAL MONTGOMERY...SOUTHWESTERN POLK AND SOUTHERN TRINITY
COUNTIES THROUGH 430 PM CDT...

AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLIS...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN CONROE...WILLIS...LIVINGSTON...PANORAMA VILLAGE...ONALASKA...
CUT AND SHOOT...NEW WAVERLY...COLDSPRING...POINT BLANK...GOODRICH...LAKE
LIVINGSTON STATE PARK...WEST LIVINGSTON...EVERGREEN AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3033 9542 3046 9557 3084 9520 3077 9492
      3055 9494
TIME...MOT...LOC 2037Z 234DEG 24KT 3046 9541

HUFFMAN
Special weather statement, Jun 2, 5:38 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
538 PM CDT THU JUN 2 2016

TXZ200-213-214-238-022330-
HARRIS TX-GALVESTON TX-CHAMBERS TX-LIBERTY TX-
538 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS NORTHEASTERN HARRIS...SOUTHEASTERN
LIBERTY...NORTHWESTERN GALVESTON AND NORTHWESTERN CHAMBERS COUNTIES
THROUGH 630 PM CDT...

AT 537 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BAYTOWN TO TAYLOR LAKE VILLAGE. MOVEMENT
WAS EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN PASADENA...NORTHEASTERN LEAGUE CITY...BAYTOWN...LA PORTE...
DEER PARK...SEABROOK...WEBSTER...BEACH CITY...KEMAH...HIGHLANDS...EASTERN
CLEAR LAKE...CHANNELVIEW...NASSAU BAY...MONT BELVIEU...TAYLOR LAKE
VILLAGE...EL LAGO...SHOREACRES...OLD RIVER-WINFREE...CLEAR LAKE SHORES
AND COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2946 9481 2951 9514 2982 9508 2990 9471
TIME...MOT...LOC 2237Z 267DEG 8KT 2975 9501 2959 9505
Special weather statement, Jun 2, 5:49 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
549 PM CDT THU JUN 2 2016

TXZ213-214-022330-
CHAMBERS TX-HARRIS TX-
549 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS WEST CENTRAL CHAMBERS AND SOUTHEASTERN
HARRIS COUNTIES THROUGH 630 PM CDT...

AT 549 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LA PORTE TO PASADENA. MOVEMENT WAS EAST AT 10
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS AS WELL
AS FUNNEL CLOUDS.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN PASADENA...SOUTHERN BAYTOWN...LA PORTE...SEABROOK...BEACH
CITY...CLEAR LAKE...TAYLOR LAKE VILLAGE...EL LAGO...SHOREACRES AND
MORGAN'S POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2973 9488 2956 9492 2958 9512 2972 9507
TIME...MOT...LOC 2249Z 278DEG 8KT 2965 9503 2959 9506
Special weather statement, Jun 2, 6:01 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 PM CDT THU JUN 2 2016

TXZ226-227-237-030000-
BRAZORIA TX-WHARTON TX-FORT BEND TX-
601 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS NORTHEASTERN WHARTON...NORTHWESTERN
BRAZORIA AND FORT BEND COUNTIES THROUGH 700 PM CDT...

AT 600 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR KENDLETON TO NEAR NEEDVILLE TO 6 MILES
SOUTHWEST OF BRAZOS BEND STATE PARK. MOVEMENT WAS NORTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SUGAR LAND...SOUTHERN MISSOURI CITY...ROSENBERG...RICHMOND...WHARTON...
PECAN GROVE...FIRST COLONY...FRESNO...NEEDVILLE...EAST BERNARD...IOWA
COLONY...HOLIDAY LAKES...PLEAK...FAIRCHILDS...BEASLEY...KENDLETON...
ORCHARD...BONNEY...THOMPSONS AND BRAZOS BEND STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2958 9613 2966 9565 2952 9548 2924 9541
      2916 9563 2929 9589 2927 9610
TIME...MOT...LOC 2300Z 188DEG 10KT 2936 9601 2939 9588 2928 9569
Local storm report, Jun 2, 6:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
657 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     FLASH FLOOD      3 SW ALDINE             29.89N  95.41W
06/02/2016                   HARRIS             TX   COUNTY OFFICIAL

            FLOODING REPORTED ON FEEDER ROADS AT THE WEST GULF BANK
            RD AND I-45.

&&

EVENT NUMBER HGX1600207

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:26 PM CDTRiver Flood WarningHGXHarris, Liberty, Polk6 days
Jun 2, 7:41 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty3 hr
Jun 2, 9:33 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Waller3 hr
Jun 2, 10:25 PM CDTSpecial Weather StatementHGXJackson50 min
Jun 3, 4:10 AM CDTSpecial Marine WarningHGX110 min
Jun 3, 5:37 AM CDTSpecial Marine WarningHGX53 min
Jun 3, 5:40 AM CDTSpecial Marine WarningHGX95 min
Jun 3, 6:29 AM CDTSpecial Marine WarningHGX46 min
Jun 3, 6:32 AM CDTSpecial Marine WarningHGX43 min
Jun 3, 7:10 AM CDTSpecial Marine WarningHGX95 min
Jun 3, 7:18 AM CDTAreal Flood AdvisoryHGXGalveston117 min
Jun 3, 7:54 AM CDTAreal Flood AdvisoryHGXChambers, Galveston2 hr
Jun 3, 8:45 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty3 hr
Jun 3, 9:41 AM CDTAreal Flood AdvisoryHGXHarris, Liberty2 hr
Jun 3, 11:18 AM CDTAreal Flood AdvisoryHGXJackson117 min
Jun 3, 12:18 PM CDTAreal Flood AdvisoryHGXGrimes, Waller3 hr
Jun 3, 1:37 PM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller, Wharton3 hr
Jun 3, 3:05 PM CDTAreal Flood AdvisoryHGXHarris115 min
Jun 3, 4:43 PM CDTAreal Flood AdvisoryHGXHarris, Montgomery62 min
Jun 3, 5:58 PM CDTAreal Flood AdvisoryHGXHarris62 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.